# SDR ASOA20130301276

- Difficulty date: March 1, 2013
- Submitted: March 2, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 31,113 hours, 23,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IN IN FOR A C-CHECK WHEN CORROSION WAS FOUND IN THE LT SILL AT SCREW HOLES AT FRAMES 19 AND 20. MX REMOVED THE DAMAGED PART, DRILLED AND INSTALL A NEW SILL RE SRM 51-40-02 AND 51-40-03.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
